BibTeX record journals/twc/LiuZLWTW0X16

download as .bib file

@article{DBLP:journals/twc/LiuZLWTW0X16,
  author    = {Xiaoying Liu and
               Jinbei Zhang and
               Liang Liu and
               Weijie Wu and
               Xiaohua Tian and
               Xinbing Wang and
               Wenjun Zhang and
               Jun (Jim) Xu},
  title     = {Network Connectivity With Inhomogeneous Correlated Mobility},
  journal   = {{IEEE} Trans. Wireless Communications},
  volume    = {15},
  number    = {6},
  pages     = {4307--4320},
  year      = {2016},
  url       = {https://doi.org/10.1109/TWC.2016.2539168},
  doi       = {10.1109/TWC.2016.2539168},
  timestamp = {Tue, 20 Jun 2017 09:56:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/twc/LiuZLWTW0X16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics